I was wearing my new eyeglasses (transitions, progressive, anti glare and anti scratch) for 6 days when my eyes became inflamed, red, itchy with tearing that eventually turned in a white discharge. Can I have an allergy to any chemical coatings on my lens. I have been prescribed methylpred, valacyclovir hcl and tobramycin, with only minor relief. Could this be an allergic reaction to my classes.
I'm guessing an opthomologist prescribed these new glasses for you. Did you pay for these new glasses through your insurance? It is possible you are allergic to the coating on your new eye glasses. I would go back to see the eye doctor where you purchased your glasses and see what can be done. Good luck . Eve
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.